Thank you for your question. If you have just recently had the Botox injection done then I would advise you to wait two weeks before considering more Botox. However, if it has been two weeks then I would advise you to see your injector for additional units. In my practice, I am conservative with my injections because I believe that it is much easier to add more than it is to make it go away. Again, if adequate units were placed then one should consider the placement and dilution of the product that was used. The "bunny lines" should not have been affected from the injection for the "crows feet" and would need to be treated with a neuromodulator to reduce the appearance as well. As far as the 'dent in the upper cheek', I would recommend that you seek the opinion of your physician. Please follow-up with your injector regarding these concerns. All the best.
Dr. John Serrao
You forgot to mention how many days after Botox you took these pictures. Anyway, you can always consult with your injector physician to see if a little more Botox is needed at the crow's feet area in order to achieve the results that you want. You can always inject more, but you can not take it away once is injected.
Hope this Helps,
Dr. Gus Diaz
It is difficult to assess your Botox from the photos. It may be that you require additional units of Botox or it may be that you have extra skin and more Botox will not help with your wrinkles. An in person consultation is the only way to assess the situation. Best, Dr. Green
Looking at things it appears to me as the injector placed the Botox out laterally not so close to the eye. You may want next time to have it placed a little closer also to the eye. You have cheek bones and when you squint and really try to make wrinkles show almost anyone can get them to form from the cheek muscles. So try a little closer next time! Best A
You could get more toxin if you want to have a more complete result. However, I would use more if you feel like you make that scrunch face frequently enough to warrant the additional cost. You may ask your doctor how many units were used this time and ask for more at your 3-4 month visit. Then you will be able to tell if it is worth the additional costs.
For any neurotoxin, my approach always has been "less is more." It is because, I can always add more but can't reverse the effects of neurotoxins, neither can anyone else. I ask to see my patients in two weeks after a treatment for touch ups.
Facial muscles need to be carefully balanced for optimal looks. Paralyzing one group may exaggerate the effects of surrounding ones. Good thing is with touch ups, balance can be achieved. Best.
Usually it's easy enough to add a bit more Botox to an area if needed. I like to tell my patients "I can always add more but I can't take it out if I put in too much." I would go back to see your injector if you're not entirely satisfied. Also, Botox should not cause a dent in the skin, but perhaps some residual or assymetric muscle activity could give the appearance of a dent.
Thanks for your question. You should discuss this with your physician injector. Injecting some more Botox will probably further soften the "crow's feet" lines you have around your eyes when you smile. Everyone responds differently to Botox treatments and your physician injector may have injected a conservative amount to prevent you from having a "frozen" look. It wouldn't hurt to discuss this with them. Best of luck to you!
How often do you walk around scrunching your face? Do these residual lines bother you? Your results will depend on how much Botox you received. Many patients choose not to have a "frozen" look and therefore require a lighter dose. Botox should not have caused a dent in your cheek.
The wrinkles are indeed normal, assuming your botox was administered shortly before the pictures were taken. Though response time can vary between patients, it generally takes 2 to 3 days before one can see any effect from the botox, and an additional 5 to 10 days before one can appreciate the final peek effect.